MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,10.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,10.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2341
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the complaint concerned the implants of the mobile tc3.More precisely the breakage of the "femoral adapter 5°" unfortunately, the establishment could not provide the batch number but we read the number 718065.Maybe it is the batch number.Another abnormal element: the metal reinforcement of the polyethylene came out.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Please specify the alleged deficiency of the other depuy devices.The metal reinforcement of the polyethylene is partially removed from its original position.B.Please also clarify what you mean by "the metal reinforcement of the polyethylene came out".Was the tibial insert fractured? no the polyethylene is not fractured.The metal reinforcement of the polyethylene has partially come out of its original position.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Based on the visual analysis of the provided photographic evidence, it could not be observed a fracture condition on the device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Based on the visual analysis of the provided photographic evidence, it could be observed that metal insert was moved up and displaced from the intended position.The metal post is not sitting flush in the hole landing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : dhr review: all 10 pieces of this batch passed the following inspections in relation to the pin sitting flush with the pin: pin visual inspection 100% , pin length dimension verification 100% , assembly and visual inspection of assembly 100% (assembly of pin into insert) , pin insertion height inspection 100% all (b)(4) pieces also passed all manufacturing and packaging steps within the dhr.Device history review : a manufacturing record evaluation was performed for the finished device (962341/605407) number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
TC3 RP TIBIAL INSERT S3,10.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15537460
Report Number1818910-2022-19448
Device Sequence Number6073755
Product Code NJL
UDI-Device Identifier10603295242215
UDI-Public10603295242215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2341
Device Catalogue Number962341
Device Lot Number605407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/07/2022
12/07/2022
12/12/2022
01/12/2023
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/14/2022
12/08/2022
12/15/2022
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA FEM ADAPTER 5 DEGREE; UNK KNEE TIBIAL INSERT LPS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient Weight100 KG